# SDR IPXA2018082213375

- Difficulty date: August 20, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 16,418 hours, 10,235 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Location: Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  FOUND THE SLIDE ARMED WARNING LIGHT WAS INOPERATIVE.   BUZZER WORKS.  OPS CHECKED NORMAL IAW AMM 52-73-14-04, PAR 2.D.
